Fachbereich Mathematik 
  UHH > Faculties > MIN-Faculty > Mathematics > Staff > Max Pitz   STiNE |  KUS-Portal |  Sitemap Search Help es gibt keine deutsche Version dieser Seite  

Dr. Max Pitz

Publications and Preprints

  1. A note on uncountably chromatic graphs (with N. Bowler), submitted. (ArXiv).
  2. The Nash-Williams orientation theorem for graphs with countably many ends (with A. Assem and M. Koloschin), submitted. (ArXiv).
  3. The number of topological types of trees (with T. Krill), to appear in Combinatorica. (ArXiv).
  4. Characterising path-, ray- and branch spaces of order trees, and end spaces of infinite graphs, submitted. (ArXiv).
  5. Universal end-compactifications of locally finite graphs (with J. Ouborny), Topology Appl. 344 (2024), 108801. (Journal/ArXiv).
  6. End spaces and tree-decompositions (with M. Koloschin and T. Krill), J. Combin. Theory (Series B) 161 (2023), 147-179. (Journal/ArXiv).
  7. Maker-Breaker games on Kω1 and Kω,ω1 (with N. Bowler, F. Gut and A. Joo), J. Symb. Log. 88(2) (2023), 697-703. (Journal/ArXiv).
  8. Constructing tree-decompositions that display all topological ends, Combinatorica 42(5) (2022), 763-769. (Journal/ArXiv).
  9. A representation theorem for end spaces of infinite graphs (with J. Kurkofka), submitted. (ArXiv).
  10. Applications of order trees in infinite graphs, Order (2022). (Journal).
  11. A strengthening of Halin's grid theorem (with J. Kurkofka and R. Melcher), Mathematika 68(4) (2022), 1009-1013. (Journal/ArXiv ).
  12. Ubiquity of locally finite graphs with extensive tree-decompositions (with N. Bowler, C. Elbracht, J. Erde, P. Gollin, K. Heuer and M. Teegen), submitted. (ArXiv).
  13. Ubiquity of graphs with nowhere non-linear end structure (with N. Bowler, C. Elbracht, J. Erde, P. Gollin, K. Heuer and M. Teegen), J. Graph Theory 103(3) (2023), 564-598. (Journal/ArXiv).
  14. Halin's end degree conjecture (with S. Geschke, J. Kurkofka and R. Melcher), Israel J. Math. 253 (2023), 617-645. (Journal/ArXiv).
  15. Quickly proving Diestel's normal spanning tree criterion, Electron. J. Comb. 28(3) (2021), P3.59. (Journal/ArXiv).
  16. A note on minor antichains of uncountable graphs, J. Graph Theory 102(3) (2023), 552-555. (Journal/ArXiv).
  17. Proof of Halin's normal spanning tree conjecture, Israel J. Math. 246 (2021), 353-370. (Journal/ArXiv).
  18. A new obstruction for normal spanning trees, Bull. London Math. Soc. 53 (2021), 1220-1227. (Journal/ArXiv).
  19. Approximating infinite graphs by normal trees (with J. Kurkofka and R. Melcher), J. Combin. Theory (Series B) 148 (2021), 173-183. (Journal/ArXiv).
  20. A unified existence theorem for normal spanning trees, J. Combin. Theory (Series B) 145 (2020), 466-469. (Journal/ArXiv).
  21. Bounding the cop number of a graph by its genus (with N. Bowler, J. Erde and F. Lehner), SIAM J. Discrete Math. 35(4) (2021), 2459-2489.(Journal/ArXiv).
  22. Base partition for finitary-cofinatary matroid families (with J. Erde, P. Gollin, A. Joo, P. Knappe), Combinatorica 41 (2021), 31-52. (Journal/ArXiv).
  23. A Cantor-Bernstein-type theorem for spanning trees in infinite graphs (with J. Erde, P. Gollin, A. Joo, P. Knappe), J. Combin. Theory (Series B) 149 (2021), 16-22. (Journal/ArXiv).
  24. Eulerian spaces (with P. Gartside), to appear in Mem. Amer. Math. Soc. (ArXiv).
  25. Circuits through prescribed edges (with P. Knappe), J. Graph Theory 93(4) (2020), 470-482. (Journal/ArXiv).
  26. Topological ubiquity of trees (with N. Bowler, C. Elbracht, J. Erde, P. Gollin, K. Heuer and M. Teegen), J. Combin. Theory (Series B) 157 (2022), 70-95. (Journal/ArXiv).
  27. Hamilton decompositions of one-ended Cayley graphs (with J. Erde and F. Lehner), J. Combin. Theory (Series B) 140 (2020), 171-191. (Journal/ArXiv).
  28. N-arc and n-circle connected graph-like spaces (with P. Gartside), Topology Appl. 256 (2019), 7-25. (Journal/ArXiv).
  29. N-arc connected graphs (with P. Gartside and A. Mamatelashvili), Colloquium Math. (2023), 19-47. (Journal/ArXiv).
  30. Tangles and the Stone-Cech compactification of infinite graphs (with J. Kurkofka), J. Combin. Theory (Series B) 146 (2021), 34-60. (Journal/ArXiv).
  31. Ends, tangles and critical vertex sets (with J. Kurkofka), Math. Nachrichten 292(9) (2019), 2072-2091. (Journal/ArXiv).
  32. Partitioning edge-coloured infinite complete bipartite graphs into monochromatic paths (with C. Bürger), Israel J. Math. 238 (2020), 479-500. (Journal/ArXiv).
  33. Partitioning edge-coloured complete symmetric digraphs into monochromatic complete subgraphs (with C. Bürger, L. DeBiasio and H. Guggiari), Discrete Math. 341(11) (2018), 3134-3140. (Journal/ArXiv).
  34. Hamilton cycles in infinite cubic graphs, Electron. J. Comb. 25(3) (2018), #P3.3. (Journal/ArXiv).
  35. Graph-like compacta: characterizations and Eulerian loops (with B. Espinoza and P. Gartside), J. Graph Theory 95(2) (2020), 209-239. (Journal/ArXiv).
  36. Minimal obstructions for normal spanning trees (with N. Bowler and S. Geschke), Fund. Math. 241 (2018), 245-263. (Journal/ArXiv).
  37. Non-reconstructible locally finite graphs (with N. Bowler, J. Erde, P. Heinig and F. Lehner), J. Combin. Theory (Series B) 133 (2018), 122-152. (Journal/ArXiv).
  38. A counterexample to the reconstruction conjecture for locally finite trees (with N. Bowler, J. Erde, P. Heinig and F. Lehner), Bull. London Math. Soc. 49 (2017), 630-648. (Journal/ArXiv).
  39. A counterexample to Montgomery's conjecture on dynamic colourings of regular graphs (with N. Bowler, J. Erde, F. Lehner, M. Merker and K. Stavropoulos), Discrete Appl. Math. 229 (2017), 151-153. (Journal/ArXiv).
  40. Reconstructing compact metrizable spaces (with P. Gartside and R. Suabedissen), Proc. Amer. Math. Soc. 145 (2017), 429-443. (Journal/ArXiv).
  41. Reconstructing topological graphs and continua (with P. Gartside and R. Suabedissen), Colloquium Math. 148 (2017), 107-122. (Journal/ArXiv).
  42. A topological variation of the reconstruction conjecture (with R. Suabedissen), Glasg. Math. J. 59 (2017), 221-235. (Journal/ArXiv).
  43. Self-maps under the compact-open topology (with R. Lupton), Topology Appl. 212 (2016) 122-141. (Journal/ArXiv).
  44. Compactifications of ω*\{x} and Sκ\{x} (with R. Suabedissen), Topology Proc. 45 (2015) 151-173. (Journal/ArXiv).

  Seitenanfang  Impress 2024-02-12, Max Pitz